# SDR QR9R2024100800006

- Difficulty date: October 8, 2024
- Submitted: October 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11721899447
- Aircraft time: 3,500 hours
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Part number: 41800879001
- Part serial: 930
- Condition: Failed
- Location: Yaw Trim
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT FAILED AUTOPILOT TEST. Y WAS DISPLAYED ON THE PFD AND AP1 AND TRIM ON THE CAD. MOVED PEDALS THROUGH RANGE OF MOTION AND AVIONICS TRIED TO RESET TWICE. REMOVED AND REPLACED YAW TRIM MOTOR IAW AMM 67-14-00, 4-1. TEST FLIGHT C/W, NO FAULTS NOTED REF 05-60-00, 6-12
